MAUDE Adverse Event Report: MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC MINIMED PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723LNAS
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 04/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unit received with all operating currents within spec ¿stop idle current, run current, self test, off no power¿.And passed functional testing including the rewind with basic occlusion test with occlusion test, with prime/a33 test, excessive no delivery test and displacement test.No low battery alarm during testing.Pump history download using thds was successful.However, a47 alarms found on the history file which caused corrupted data.Unable to confirm the reported event date due to the corrupted data.A47 alarms are due to the pump not having power for a long period of time.The following were noted during visual inspection: cracked belt clip slot, stained end cap sticker, stained address/serial number label and cracked reservoir tube lip.The test p-cap/reservoir does lock into place.No moisture damage found on the electronics, motor, battery tube and vibrator assembly noted.Pump passed require testing.No charge/battery anomalies noted.No unexpected low battery alarm anomalies noted.Low battery alarm not confirmed.Medtronic, inc.(medtronic) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information in the time allotted and has provided as much information as is available to the company as of the submission date this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the fda 3500a form and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.Medtronic objects to the use of these words and others like it because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
Information received by medtronic indicated that the customer reports a half battery life and dead battery without alarm and a high bg of 217 mg/dl.Troubleshooting was performed and no harm requiring medical intervention was reported.Advised customer to discontinue pump and revert back to hcp¿s instructions.The insulin pump will be replaced.The insulin pump was returned for product analysis.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723LNAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325
Manufacturer (Section G)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325
Manufacturer Contact
lusine boyadzhyan
18000 devonshire st.
northridge, CA 91325
MDR Report Key18604513
Report Number2032227-2024-117189
Device Sequence Number9016934
Product Code OYC
UDI-Device Identifier00643169151369
UDI-Public(01)00643169151369
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P150019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723LNAS
Device Catalogue NumberMMT-723LNAS
Device Lot NumberA000289603
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/05/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2024
Initial Report FDA Received Date01/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient Age78 YR
Patient SexFemale
Patient Weight74 KG